Alert archive / Colorado / Flash Flood Warnings in 2014
Flash Flood Warning 18, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 14, 2014, 3:19 PM MDT for El Paso County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2014, 3:19 PM MDT (21:19 UTC)
- Expired
- Jul 14, 2014, 5:45 PM MDT
- In force
- 2 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 45 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.3 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 369 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1411 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
223
WGUS55 KPUB 142119
FFWPUB
COC041-142345-
/O.NEW.KPUB.FF.W.0018.140714T2119Z-140714T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
319 PM MDT MON JUL 14 2014
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 545 PM MDT
* AT 319 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN IN EASTERN EL PASO COUNTY. UP TO TWO INCHES OF RAIN
HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
YODER AND ELLICOTT.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...POND CREEK...
BRACKETT CREEK...BIG SPRINGS CREEK...EAST BRANCH BRACKETT CREEK AND
BLACK SQUIRREL CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3879 10417 3874 10437 3884 10445 3888 10454
3900 10436
$$
MOORE2 follow-up statements
376
WGUS75 KPUB 142250
FFSPUB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
450 PM MDT MON JUL 14 2014
COC041-142345-
/O.CON.KPUB.FF.W.0018.000000T0000Z-140714T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EL PASO CO-
450 PM MDT MON JUL 14 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR
EAST CENTRAL EL PASO COUNTY...
AT 448 PM MDT...DOPPLER RADAR INDICATED UP TO 2.5 INCHES OF RAIN
HAVE ALREADY FALLEN.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
YODER AND ELLICOTT.
ADDITIONAL RAINFALL AMOUNTS OF AN INCH ARE POSSIBLE IN THE WARNED
AREA.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...POND CREEK...
BRACKETT CREEK...BIG SPRINGS CREEK AND BLACK SQUIRREL CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3879 10417 3874 10437 3884 10445 3888 10454
3890 10427
$$
MOORE883
WGUS75 KPUB 142338
FFSPUB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
538 PM MDT MON JUL 14 2014
COC041-142347-
/O.EXP.KPUB.FF.W.0018.000000T0000Z-140714T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EL PASO CO-
538 PM MDT MON JUL 14 2014
...THE FLASH FLOOD WARNING FOR EAST CENTRAL EL PASO COUNTY WILL
EXPIRE AT 545 PM MDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT. HOWEVER...IT IS EXPECTED TO REMAIN RATHER ACTIVE
THROUGH THE EVENING ACROSS EL PASO COUNTY. RESIDENTS ARE URGED TO
REMAIN ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS...AND THE
POSSIBILITY OF ADDITIONAL ADVISORIES OR WARNINGS.
LAT...LON 3879 10417 3874 10437 3884 10445 3888 10454
3890 10427
$$
MOOREWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 1:25 PM MDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jul 14, 1:25 PM MDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 125 PM MDT MON JUL 14 2014 .UPDATE... ISSUED AT 125 PM MDT MON JUL 14 2014 UPDATED GRIDS AND ZONES FOR SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 7 PM MDT FOR FREMONT...TELLER...EL PASO...BACA...BENT... CROWLEY...CUSTER...HUERFANO...LAS ANIMAS...OTERO...PROWERS AND PUEBLO COUNTIES. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 351 AM MDT MON JUL 14 2014 CURRENT WATER VAPOR IMAGERY AND UPPER AIR ANALYSIS CONTINUES TO INDICATE WEAK TO MODERATE NORTH TO NORTHWEST FLOW ALOFT ACROSS THE REGION WITH HIGH AMPLITUDE UPPER LEVEL RIDGING PERSISTING ACROSS THE DESERT SW AND INTERMOUNTAIN WEST AS AN UNSEASONABLY STRONG UPPER LOW CONTINUES TO DIG ACROSS THE GREAT LAKES REGION. ONE EMBEDDED SHORT WAVE TRANSLATING ACROSS THE NORTHERN AND INTO THE CENTRAL HIGH PLAINS SENT A WEAK FRONTAL BOUNDARY ACROSS THE SE PLAINS LATE LAST NIGHT...WHICH HELPED TO FIRE STORMS ACROSS THE SE MTS THROUGH THE EARLY MORNING HOURS. ANOTHER EMBEDDED WAVE LOOKS TO BE TRANSLATING ACROSS THE NORTHERN ROCKIES AT THIS TIME. SOME DRIER AIR WITHIN THE FLOW ALOFT CONTINUES TO WORK INTO NORTHERN COLORADO WITH THE MAIN MONSOONAL MOISTURE PLUME SLOWLY SHIFTING SOUTH AND WEST OF THE STATE AT THIS TIME. NO BIG CHANGES TO CURRENT FORECAST AS LAST NIGHTS FRONTAL BOUNDARY LOOKS TO STALL NEAR THE COLORADO AND NEW MEXICO BORDER AS THE NEXT BACK DOOR FRONT ASSOCIATED WITH THE PASSING NORTHERN ROCKIES WAVE MOVES ACROSS EASTERN COLORADO THROUGH THE LATE MORNING AND AFTERNOON. THESE BOUNDARIES SHOULD HELP FOCUS CONVECTIVE DEVELOP ACROSS THE PLAINS THIS AFTERNOON AND EVENING...ALONG WITH DEVELOPING UPSLOPE FLOW...STRONG SUMMER SOLAR HEATING AND CONTINUED AMPLE AVAILABLE MOISTURE...SUPPORTING SCATTERED TO NUMEROUS SHOWER AND THUNDERSTORM DEVELOPMENT OVER AND NEAR THE HIGHER TERRAIN. A SLIGHT DECREASE IN PRECIP WATER PROGGED ACROSS THE AREA...THOUGH STILL PLENTY OF JUICE IN THE AIR FOR LOCALLY HEAVY RAINFALL...ESPECIALLY ACROSS EASTERN COLORADO. MAIN CHANGE FROM THE PREVIOUS DAYS IS INCREASED FLOW ALOFT...WHICH SHOULD KEEP STORMS MOVING. THIS WILL LESSEN THE THREAT FOR WIDESPREAD FLASH FLOODING...THOUGH WILL NEED TO STAY VIGILANT FOR THESE LOCALLY HEAVY RAINERS MOVING OVER AREA BURN SCARS AS WELL AS AREAS THAT HAVE SEEN DECENT AMOUNTS OF PRECIPITATION OVER THE PAST FEW DAYS. THE INCREASED FLOW ALOFT...HOWEVER...DOES ALLOW FOR INCREASED SHEAR IN THE ATMOSPHERE AND INCREASING CHANCES FOR SEVERE STORMS...ESPECIALLY OVER THE EASTERN PLAINS WHERE DEW PTS IN THE MID TO UPPER 50S WILL SUPPORT CAPE VALUES IN THE 500-1500 J/KG RANGE. UPSLOPE FLOW DEEPENS OVERNIGHT WITH AMPLE MOISTURE IN PLACE TO KEEP THE MENTION OF SHOWERS IN THE FORECAST OVERNIGHT. MODEL SOUNDINGS ALSO SUPPORT STRATUS DEVELOPMENT ACROSS THE PLAINS THROUGH EARLY TUESDAY MORNING. TEMPERATURES ACROSS THE AREA LOOK TO BE NEAR OR SLIGHTLY WARMER THAN YESTERDAY. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 351 AM MDT MON JUL 14 2014 NORTHWEST FLOW ALOFT CONTINUES THROUGH MID-WEEK AS DEEP UPPER TROUGH DROPS INTO THE GREAT LAKES. FOR TUE...SURFACE FRONT RETREATS NORTHWARD WITH WINDS BECOMING S-SE ON THE PLAINS BY AFTERNOON. LOW LEVEL MOISTURE WILL ADVECT NORTHWARD ACROSS THE PLAINS...WITH SURFACE DEWPOINTS IN THE 60S...ESPECIALLY ALONG AND EAST OF WEAK TROUGH NEAR THE KS BORDER. EXPECT FAIRLY VIGOROUS CONVECTION TO DEVELOP OVER THE EASTERN MOUNTAINS AND PLAINS LATE TUE AFTERNOON...WITH THE THREAT OF SEVERE STORMS FROM THE PALMER DIVIDE SOUTHEAST TOWARD THE KS BORDER AS 0-6KM SHEAR INCREASES. IN FACT...SHEAR WILL LIKELY BE SUFFICIENT FOR SUPERCELLS ON THE PLAINS WITH VERY LARGE HAIL POSSIBLE. FARTHER WEST...AIRMASS OVER THE MOUNTAINS DRIES SLIGHTLY...THOUGH IMPACT ON TSRA STRENGTH/COVERAGE WILL BE SMALL...AS TYPICAL DIURNAL CONVECTIVE CYCLE WITH CONTINUE. TUE NIGHT INTO WED...LARGE MCS LIKELY OVER THE HIGH PLAINS...WITH SYSTEM SLIDING SOUTHWARD NEAR/JUST EAST OF THE KS BORDER OVERNIGHT. INCREASED POPS TO LIKELY OVER THE FAR EASTERN PLAINS TO ACCOUNT FOR THIS SCENARIO...AND KEPT AT LEAST ISOLATED POPS OVER THE REMAINDER OF THE AREA AS CONVECTION COULD LINGER FOR MUCH OF THE NIGHT. COLD FRONT WILL DROP BACK SOUTH IN THE WAKE OF THE MCS WED MORNING...LEADING TO A RENEWED WESTWARD PUSH OF LOW LEVEL MOISTURE DURING THE DAY. WHILE AIR MASS ON THE PLAINS MAY BE INITIALLY TOO COOL/STABLE FOR MUCH CONVECTION WED AFTERNOON...UPSLOPE FLOW OVER THE EASTERN MOUNTAINS PLUS LIFT WITH APPROACHING UPPER TROUGH WILL BE STRONG ENOUGH TO DEVELOP AFTERNOON/EVENING TSRA ONCE AGAIN...WITH STORMS PUSHING EASTWARD OVER THE EASTERN PLAINS AND ALONG THE RATON MESA IN THE EVENING. FARTHER WEST...MOUNTAINS AND VALLEYS WILL CONTINUE WITH DIURNAL CONVECTION...THOUGH TSRA COVERAGE AND INTENSITY MAY DECREASE SLIGHTLY AS LOW LEVEL AIR MASS CONTINUE TO DRY OUT. COOLER AIR WILL LINGER OVER THE EASTERN MOUNTAINS AND PLAINS THU...WITH ECMWF SUGGESTING ANOTHER ROUND OF FAIRLY WIDESPREAD TSRA...WHILE GFS IS DRIER WITH STORMS LIMITED TO THE EASTERN MOUNTAINS. WILL RUN WITH ISOLATED TO LOW END SCT POPS MOST LOCATIONS THU AFTERNOON/EVENING...AS SUSPECT MID-LEVEL DRYING NOTED ON BOTH MODELS PLUS COOL SURFACE TEMPS MAY LIMIT CONVECTION SOMEWHAT. FOR FRI AND BEYOND...UPPER RIDGE REBUILDS OVER THE SOUTHWEST U.S. WITH FAIRLY DRY WESTERLY FLOW OVER THE NORTH SIDE OF THE RIDGE SPREADING ACROSS CO. WILL STILL BE ENOUGH RESIDUAL MOISTURE FOR SOME AFTERNOON TSRA OVER THE MOUNTAINS...THOUGH BY SUN/MON ACTIVITY WILL BECOME VERY SPARSE. MAX TEMPS WILL WARM BACK TO NEAR OR SLIGHTLY ABOVE SEASONAL AVERAGES THROUGH THE PERIOD. && .AVIATION... ISSUED AT 1128 AM MDT MON JUL 14 2014 PRIMARILY VFR CONDITIONS ARE EXPECTED OVER THE AREA TAF SITES INTO THIS EVENING...WITH SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ACROSS SOUTHERN COLORADO BRINGING THE POTENTIAL FOR GENERALLY BRIEF MVFR AND LOCAL IFR CONDITIONS TO THE KALS...KCOS AND KPUB TAF SITES. UPSLOPE FLOW IS STILL EXPECTED TO DEEPEN ACROSS THE SOUTHEASTERN EASTERN COLORADO FROM LATE THIS AFTERNOON INTO THIS EVENING IN THE WAKE OF A NORTHERLY SURGE...WHICH WILL BE CAPABLE OF PRODUCING MVFR AND IFR STRATUS CONDITIONS AT TIMES TO SOUTHEASTERN COLORADO...ESPECIALLY AFTER 06Z/TUESDAY. AT THIS TIME...IT STILL APPEARS THAT KCOS WILL HAVE THE HIGHEST POTENTIAL OF EXPERIENCING IFR CONDITIONS LATER TONIGHT. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 14, 11:19 AM MDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1119 AM MDT MON JUL 14 2014 COZ058>089-093>099-151730- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1119 AM MDT MON JUL 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE AREA INTO THE LATE EVENING HOURS. THERE HAS BEEN A SLIGHT DECREASE IN AVAILABLE MOISTURE AND A SLIGHT INCREASE IN THE STEERING WINDS IN THE ATMOSPHERE TODAY...WHICH WILL DECREASE THE CHANCES FOR WIDESPREAD FLASH FLOODING ACROSS THE AREA. HOWEVER...THERE REMAINS ENOUGH MOISTURE IN THE AIR TO SUPPORT LOCALLY HEAVY RAINFALL...WHICH WOULD STILL POSE THE THREAT FOR FLASH FLOODING ACROSS AREA BURN SCARS...AS WELL AS THOSE AREAS THAT HAVE RECEIVED HIGHER AMOUNTS OF PRECIPITATION DURING THE PREVIOUS FEW DAYS. THE INCREASED WINDS ALOFT...HOWEVER...WILL ALLOW FOR INCREASED CHANCES FOR A FEW STRONG TO SEVERE STORMS...PRODUCING HAIL AROUND ONE INCH IN DIAMETER AND GUSTY WINDS TO AROUND 60 MPH...ESPECIALLY OVER THE FAR SOUTHEASTERN PLAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TUESDAY AND WEDNESDAY...MAINLY IN THE AFTERNOON AND EVENING HOURS. WITH AMPLE AVAILABLE MOISTURE...LOCALLY HEAVY RAINFALL AND FLASH FLOODING WILL BE POSSIBLE. THREATS FROM STORMS THAT DEVELOP WILL INCLUDE LIGHTNING...HAIL UP TO NICKEL SIZE AND GUSTY WINDS TO 50 MPH. STRONG TO SEVERE STORMS...CAPABLE OF PRODUCING LARGE HAIL AND WIND GUSTS OVER 60 MPH WILL BE POSSIBLE OVER THE EASTERN MOUNTAINS AND PLAINS ON TUESDAY. A SLOW WARMING AND DRYING TREND IS EXPECTED FROM THURSDAY INTO THE WEEKEND...ALTHOUGH ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL REMAIN POSSIBLE...ESPECIALLY OVER AND NEAR THE HIGHER TERRAIN. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jul 14, 2:30 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 230 PM MDT MON JUL 14 2014 COZ093-097-142100- LA JUNTA VICINITY/OTERO COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO- 230 PM MDT MON JUL 14 2014 ...SPECIAL WEATHER STATEMENT... AT 230 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR HIGBEE...OR 14 MILES SOUTHEAST OF NORTH LA JUNTA...MOVING SOUTH AT 20 MPH. PEA SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HIGBEE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT MONDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3799 10375 3780 10316 3765 10309 3768 10374 TIME...MOT...LOC 2030Z 354DEG 18KT 3781 10337 PJC
Special weather statement, Jul 14, 2:38 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 238 PM MDT MON JUL 14 2014 COZ086-142115- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 238 PM MDT MON JUL 14 2014 ...SPECIAL WEATHER STATEMENT... AT 238 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BLENDE...OR 8 MILES EAST OF PUEBLO...MOVING SOUTHEAST AT 30 MPH. HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EASTERN PUEBLO...BOONE...PUEBLO DEPOT AND AVONDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT MONDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3811 10453 3837 10453 3833 10419 3803 10423 TIME...MOT...LOC 2038Z 296DEG 28KT 3826 10446 PJC
Local storm report, Jul 14, 2:46 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
246 PM MDT MON JUL 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL 3 SSE COLORADO SPRINGS 38.79N 104.80W
07/14/2014 E1.00 INCH EL PASO CO PUBLIC
&&
RMGLocal storm report, Jul 14, 2:59 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
259 PM MDT MON JUL 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 1 NNE SCHRIEVER AFB 38.82N 104.51W
07/14/2014 M0.88 INCH EL PASO CO TRAINED SPOTTER
&&
RMGSpecial weather statement, Jul 14, 3:02 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 302 PM MDT MON JUL 14 2014 COZ093-094-097-142130- LA JUNTA VICINITY/OTERO COUNTY CO-EASTERN LAS ANIMAS COUNTY CO- LAS ANIMAS VICINITY/BENT COUNTY CO- 302 PM MDT MON JUL 14 2014 ...SPECIAL WEATHER STATEMENT... AT 302 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TIMPAS TO NEAR HIGBEE...AND MOVING SOUTHEAST AT 15 MPH. PEA SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... HIGBEE AND TIMPAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT MONDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3767 10379 3763 10312 3788 10326 3797 10381 TIME...MOT...LOC 2102Z 315DEG 13KT 3786 10369 3774 10338 STARK
Special weather statement, Jul 14, 3:06 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 306 PM MDT MON JUL 14 2014 COZ087-088-142145- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- 306 PM MDT MON JUL 14 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LAS ANIMAS AND NORTHEASTERN HUERFANO COUNTIES UNTIL 345 PM MDT... AT 305 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES NORTH OF WALSENBURG...OR 34 MILES SOUTH OF PUEBLO...MOVING SOUTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL LAS ANIMAS AND NORTHEASTERN HUERFANO COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT MONDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3781 10482 3788 10464 3767 10436 3753 10469 TIME...MOT...LOC 2105Z 332DEG 13KT 3778 10470 KAM
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:33 PM MDT | Special Weather Statement | PUB | Teller | 27 min |
| Jul 13, 7:39 PM MDT | Special Weather Statement | PUB | Teller | 36 min |
| Jul 13, 7:46 PM MDT | Special Weather Statement | PUB | Kiowa | 29 min |
| Jul 13, 9:15 PM MDT | Special Weather Statement | PUB | Teller | 30 min |
| Jul 13, 10:43 PM MDT | River Flood Warning | PUB | Bent | 17 hr |
| Jul 14, 12:25 AM MDT | Special Weather Statement | PUB | Huerfano | 35 min |
| Jul 14, 1:00 AM MDT | Areal Flood Advisory | PUB | Custer, Huerfano, Pueblo | 2 hr |
| Jul 14, 1:08 AM MDT | Areal Flood Advisory | PUB | Huerfano, Las Animas | 112 min |
| Jul 14, 1:08 AM MDT | Special Weather Statement | PUB | Huerfano | 22 min |
| Jul 14, 10:15 AM MDT | Special Weather Statement | PUB | Teller | 30 min |
| Jul 14, 11:36 AM MDT | Special Weather Statement | PUB | Prowers | 39 min |
| Jul 14, 12:07 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 38 min |
| Jul 14, 12:25 PM MDT | Special Weather Statement | PUB | Teller | 35 min |
| Jul 14, 12:43 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 47 min |
| Jul 14, 12:44 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Jul 14, 1:04 PM MDT | Flash Flood Warning | PUB | El Paso | 116 min |
| Jul 14, 1:07 PM MDT | Special Weather Statement | PUB | Costilla | 53 min |
| Jul 14, 1:18 PM MDT | Areal Flood Advisory | PUB | Fremont | 117 min |
| Jul 14, 1:21 PM MDT | Special Weather Statement | PUB | Bent | 24 min |
| Jul 14, 1:31 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Prowers | 44 min |
| Jul 14, 1:41 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jul 14, 1:46 PM MDT | Areal Flood Advisory | PUB | El Paso, Teller | 119 min |
| Jul 14, 1:51 PM MDT | Special Weather Statement | PUB | Pueblo | 39 min |
| Jul 14, 2:14 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| Jul 14, 2:21 PM MDT | Areal Flood Advisory | PUB | Pueblo | 3 hr |
| Jul 14, 2:26 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 14, 2:28 PM MDT | Areal Flood Advisory | PUB | Costilla, Las Animas | 3 hr |
| Jul 14, 2:29 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 46 min |
| Jul 14, 2:30 PM MDT | Special Weather Statement | PUB | Otero | 30 min |
| Jul 14, 2:38 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Jul 14, 3:00 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| Jul 14, 3:02 PM MDT | Special Weather Statement | PUB | Otero | 28 min |
| Jul 14, 3:06 PM MDT | Special Weather Statement | PUB | Huerfano | 39 min |
| Jul 14, 3:06 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 39 min |
| Jul 14, 3:13 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 47 min |
| Jul 14, 3:25 PM MDT | Areal Flood Advisory | PUB | Pueblo | 3 hr |
| Jul 14, 4:01 PM MDT | Special Weather Statement | PUB | Huerfano | 44 min |
| Jul 14, 4:02 PM MDT | Areal Flood Advisory | PUB | Crowley, El Paso, Pueblo | 3 hr |
| Jul 14, 4:20 PM MDT | Flash Flood Warning | PUB | Crowley, Otero, Pueblo | 3 hr |
| Jul 14, 4:32 PM MDT | Flash Flood Warning | PUB | Crowley, El Paso, Pueblo | 4 hr |
| Jul 14, 4:38 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 39 min |
| Jul 14, 4:40 PM MDT | Areal Flood Advisory | PUB | Las Animas | 3 hr |
| Jul 14, 4:45 PM MDT | Special Weather Statement | PUB | Las Animas | 45 min |
| Jul 14, 4:48 PM MDT | Special Weather Statement | PUB | Chaffee | 42 min |
| Jul 14, 5:03 PM MDT | Flash Flood Watch | PUB | Baca, Bent, Crowley, Kiowa, Las Animas, Otero and 1 more | 5 hr |
| Jul 14, 5:04 PM MDT | Special Weather Statement | PUB | Teller | 26 min |
| Jul 14, 5:12 PM MDT | Special Weather Statement | PUB | Crowley | 33 min |
| Jul 14, 5:15 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 90 min |
| Jul 14, 5:15 PM MDT | Special Weather Statement | PUB | Alamosa | 30 min |
| Jul 14, 5:25 PM MDT | Severe Thunderstorm Warning | PUB | Chaffee, Fremont | 50 min |
| Jul 14, 5:42 PM MDT | Areal Flood Advisory | PUB | El Paso, Teller | 2 hr |
Nearby
Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.